Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Smoothings and homeomorphisms for Hilbert manifolds


Authors: Dan Burghelea and David Henderson
Journal: Bull. Amer. Math. Soc. 76 (1970), 1261-1265
MSC (1970): Primary 57A20, 58B10; Secondary 55D15, 57D10
DOI: https://doi.org/10.1090/S0002-9904-1970-12630-1
MathSciNet review: 0283827
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Anderson and J. McCharen, On extending homeomorphisms to Fréchet manifolds, Proc. Amer. Math. Soc. 25 (1970), 283-289. MR 258064
  • 2. D. Burghelea, Imbedding Hilbert manifolds with given normal bundle, Math. Ann. (to appear). MR 266253
  • 3. D. Burghelea, Diffeomorphisms for Hilbert manifolds and handle decomposition, Bull. Amer. Math. Soc. 76 (1970), 352-357. MR 258065
  • 4. D. Burghelea and N. Kuiper, Hilbert manifolds, Ann. of Math. (2) 90 (1969), 379-417. MR 253374
  • 5. J. Eells and J. McAlpin, An approximate Morse-Sard theorem, J. Math. Mech. 17 (1967/68), 1055-1064. MR 37 #2267. MR 226680
  • 6. J. Eells and D. Elworthy, Open imbedding for Banach manifolds, Annals of Math 91 (1970) 465-485. MR 263120
  • 7. D. Elworthy, A general ambient isotopy theorem for homotopic closed imbeddings in ∞-codimension (manuscript).
  • 8. D. Henderson, Infinite dimensional manifolds are open subsets of Hilbert space, Topology 9 (1970), 25-34. MR 250342
  • 9. D. Henderson, Stable classification of infinite dimensional manifolds (to appear). MR 285036
  • 10. V. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 14, 989. MR 54850
  • 11. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 27 #5192. MR 155257
  • 12. N. Moulis, Sur les variétés Hilbertiennes et les fonctions non-degénérées, Nederl. Akad. Wetensch. Proc. Ser. A 68 = Indag. Math. 30 (1968), 497-511. MR 254876

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A20, 58B10, 55D15, 57D10

Retrieve articles in all journals with MSC (1970): 57A20, 58B10, 55D15, 57D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12630-1

American Mathematical Society